Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Irreducible plane curves
with the Albanese dimension 2


Author: Hiro-o Tokunaga
Journal: Proc. Amer. Math. Soc. 127 (1999), 1935-1940
MSC (1991): Primary 14H30; Secondary 14E20
Published electronically: February 18, 1999
MathSciNet review: 1637444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B$ be a plane curve given by an equation $F(X_{0}, X_{1}, X_{2}) = 0$, and let $B_{a}$ be the affine plane curve given by $f(x, y) = F(1,x, y) = 0$. Let $S_{n}$ denote a cyclic covering of ${\mathbf{P}}^{2}$ determined by $z^{n} = f(x, y)$. The number $\max _{ n \in {\mathbf{N}}} \left ( \text{\rm dim} \, Im(S_{n} \to Alb (S_{n})) \right )$ is called the Albanese dimension of $B_{a}$. In this article, we shall give examples of $B_{a}$ with the Albanese dimension 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H30, 14E20

Retrieve articles in all journals with MSC (1991): 14H30, 14E20


Additional Information

Hiro-o Tokunaga
Affiliation: Department of Mathematics and Information Science, Kochi University, Kochi 780, Japan
Email: tokunaga@math.kochi-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05116-3
PII: S 0002-9939(99)05116-3
Received by editor(s): March 13, 1997
Received by editor(s) in revised form: September 26, 1997
Published electronically: February 18, 1999
Additional Notes: This research was partly supported by the Grant-in-Aid for Encouragement of Young Scientists 09740031 from the Ministry of Education, Science and Culture.
Communicated by: Ron Donagi
Article copyright: © Copyright 1999 American Mathematical Society